Hail, Montague
- When
- June 10, 9:33 PM CST
- Where
- Montague County, Nocona
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.583, -96.283
4 thunderstorm wind, 3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 10, 7:55 PM CST, 1 hour 38 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 855 PM CDT TUE JUN 10 2003 STRONG TO SEVERE THUNDERSTORMS WILL ENTER INTO THE NORTHWEST COUNTIES IN THE NEXT HALF HOUR. EXPECT THE MAJORITY OF THE STORMS TO REMAIN IN THE NORTHERN ZONES...IN VICINITY OF STRONG AND FAST MOVING SHORT WAVE. FOR THIS UPDATE...WILL INCREASE POPS IN THE NORTHWEST TO LIKELY AND ADD THE MENTION OF SEVERE. EXPECT THE MAJORITY OF SEVERE STORMS TO REMAIN NORTH OF INTERSTATE 20. THE STORMS SHOULD DECREASE IN INTENSITY AS THEY MOVE EAST INTO A MORE CAPPED ENVIRONMENT. NO OTHER MAJOR CHANGES WITH THIS UPDATE. 605 PM CDT TUE JUN 10 2003 AVIATION DISCUSSION... UPPER LEVEL DISTURBANCE MOVING THROUGH WEST OKLAHOMA WITH CONVECTION ACROSS EAST TEXAS...AND FROM NORTH-CENTRAL OKLAHOMA BACK INTO WEST TEXAS AND THEN INTO THE COLORADO ROCKIES. THERE/S A SLIGHT CHANCE THAT FAR WEST TEXAS CONVECTION (AROUND KLBB) MAY WORK INTO OR ALONG THE NORTHERLY TRACON PERIPHERY 06-11Z. CONFIDENCE LOW SO NOT INCLUDE IN TAFS. OTHERWISE... KDFW AND KACT TRACONS ARE DRY SLOTTED AND VFR FOR THE EVENING. SOME MVFR CEILINGS POSSIBLE KACT LATE TONIGHT THAT MAY ADVECTED INTO KDFW TRACON AROUND DAYBREAK. SOUTH WINDS 8-15KTS OVERNIGHT...AND 14-27KT ON TUESDAY. 75 .FWD...NONE.
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 347 PM CDT TUE JUN 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE WEATHER TONIGHT OVER THE NORTHWEST PART OF NORTH TEXAS...GENERALLY NORTHWEST OF A BONHAM... MCKINNEY...GRAHAM LINE. THE GREATEST THREAT WILL BE FROM LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN... THERE WILL BE PERIODS OF SCATTERED THUNDERSTORMS OVER NORTH TEXAS...FROM WEDNESDAY...THROUGH MONDAY. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED IN THE SLIGHT RISK AREA THIS EVENING NORTHWEST OF A JACKSBORO...GAINESVILLE LINE...OR LATER TONIGHT OVER THE REMAINDER OF THE AREA.
The Dallas/Ft Worth radar (KFWS), 147 km away, was scanning. The volume nearest the first event began at 03:32 UTC.
4 thunderstorm wind, 3 hail. Local standard time, as filed.
Two large trees were blown down by high winds.
Trees and power lines were blown down by high winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365692, 5365693, 5363915, 5363914, 5365694, 5363913, 5364558.